Couldn't find what you looking for?

TRY OUR SEARCH!

i just quit taking 50 mg zoloft, cold turkey. i'am experiencing wicked headaches, TMJ, hot and cold flashes and excessive prespiring, joint pains, nausea, also i have no appetite not even thirsty. do not drink much lack of sleep. also seem easily agitated. i have been sick a couple of times, it only seems to happen after i eat. i have a hard time focussing or concentrating, easily distracted. tired througout the days but never really sleep. just wondering if anyone else has similar symptoms ??????
Because i was only taking 50mg zoloft every moring and 50mg seroquel at night for sleeping. for about 3 months, and i was always tired and lethargic so i decided to go cold turkey 3 days ago. just thought the benefits outwayed the risks of quitting. that is without telling my physchiatrist that i quit. would and will accept any input or response


thanks for any and all input. looking forward to the responses %-)

Loading...

I was taking Zoloft for two months, more or less, at first 50mg in the morning and in the evening, later just 50mg in the morning. Main reason it was prescribed to me was insomnia, but it was absolutely crazy what Zoloft did to already bad things. I slept for maybe two hours in three days, even after a month of taking it. It took me another month after I stopped taking it to get to where I was before. Before I decided to stop I did hear that it was possible to have withdrawal but I sort of decided not to believe in that. I was sooo wrong! Really, don’t make the same mistake I did – see your psychiatrist and talk about lowering dose or switching to different anti depressant. Not all of them are like this.
Reply

Loading...